# SDR CALA2025060905390

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 105,306 hours, 19,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R EMER LIGHT BATTERY M33409 DEEP CYCLE TEST FAILED.   DOOR 4R EMER LIGHT BATTERY PACK M33409 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
